# SDR CALA2023102703198

- Difficulty date: October 20, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 81,823 hours, 32,133 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: D5311335020100
- Condition: Cracked
- Location: Fr4, Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVB AD 2020-06-10 FLIGHT DECK FR4 F.O SLIDING WINDOW VERTICAL STIFFENER PRODUCED CRACK DURING HFEC INSPECTION (EA 5310-07673) GENERATED AT HAECO LCQ ON NR 9290067 (28067) BY MECH V061690 REPAIRED DISCREPANT AREA AT FLIGHT DECK FR4 F.O. SLIDING WINDOW VERTICAL STIFFENER IAW SRM 51-27-11-911-001 AND EA 5310-07673 OP 004 REV. B. PERFORMED BY V929087.
